Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Cooley, Oliver"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Article

Cooley, Oliver, Garbe, Frederik, Hng, Eng Keat, Kang, Mihyun, Sanhueza-Matama, Nicolás and Zalla, Julian (2021) Longest paths in random hypergraphs. SIAM Journal on Discrete Mathematics, 35 (4). 2430 – 2458. ISSN 0895-4801

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2017) Tight cycles and regular slices in dense hypergraphs. Journal of Combinatorial Theory, Series A, 149. pp. 30-100. ISSN 0097-3165

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2015) Regular slices for hypergraphs. Electronic Notes in Discrete Mathematics, 49. pp. 691-698. ISSN 1571-0653

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Cooley, Oliver (2009) Minimum degree conditions for large subgraphs. Electronic Notes in Discrete Mathematics, 34. pp. 75-79. ISSN 1571-0653

Conference or Workshop Item

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2015) Tight cycles in hypergraphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

This list was generated on Sat May 25 02:45:39 2024 BST.